American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lester E. Dubins. On everywhere-defined integrals . Trans. Amer. Math. Soc. 232 (1977) 187-194. MR 0450489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dennis Sentilles. An $L^1$-space for Boolean algebras and semireflexivity of $L^\infty \left({{X},\Sigma ,\mu}\right)$. Bull. Amer. Math. Soc. 81 (1975) 1096-1098. MR 0394154.
Abstract, references, and article information   
View Article: PDF

[3] Y. K. Chan. A short proof of an existence theorem in constructive measure theory . Proc. Amer. Math. Soc. 48 (1975) 435-437. MR 0364590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. J. Hebert Jr.. Nonlinear parabolic equations and probability. Bull. Amer. Math. Soc. 80 (1974) 965-969. MR 0352709.
Abstract, references, and article information   
View Article: PDF

[5] Gary H. Meisters. Translation-invariant linear forms and a formula for the Dirac measure. Bull. Amer. Math. Soc. 77 (1971) 120-122. MR 0267397.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1